Global partial likelihood for nonparametric proportional hazards model

Chen, Kani, Guo, Shaojun, Sun, Liuquan, Wang, Jane-Ling . Journal of the American Statistical Association 2010. 105 (490) :750-760

Locate this article in:

Bibtex

@article{CIS-253204,
  Author = {Chen, Kani and Guo, Shaojun and Sun, Liuquan and Wang, Jane-Ling},
  Title = {Global partial likelihood for nonparametric proportional hazards model},
  Journal = {Journal of the American Statistical Association},
  Volume = {105},
  Number = {490},
  Year = {2010},
  Pages = {750--760},
  Keywords = {Cox model, local linear smoothing, Semiparametric efficiency, local partial likelihood}
}

Similar articles